# SDR QXEA200400639

- Difficulty date: August 14, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 7,741 hours, 8,696 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LITE FRETTING CORROSION FROM 14 COUNTER SINKS AT FORWARD EDGE OF PANEL USING SCOTCH BRITE ON AFT EDGE OF PANEL.  NO MEASUREMENTS TAKEN, FRETTING DAMAGE AND REMOVED CORROSION FROM REMAINING 42 COUNTER SKINS USING SCOTCH BRITE.  NO MEASUREMENTS TAKEN.  MEASURED AND MAP COUNTER SINKS FOR ENGINEERING EVALUATION.  HFEC INSPECTED BLENDS FOR CRACKS IAW D8-400 NDTM PART 1, 51-00-06.  NO CRACKS NOTED.  REPLACED PANEL WITH NEW FROM STOCK.
